# SDR AU981683

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2A5
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 416T23194
- Condition: Sheared
- Location: Escape Slide
- Component: 101656306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ON REMOVAL OF THE LT 'OFF WING' ESCAPE SLIDE, THE RELEASE STRING TENSION BAR WAS FOUND ADRIFT WITHIN THE SLIDE COMPARTMENT.  FURTHER INVESTIGATION FOUND THE ATTACHMENT BEARING P-CLIPS (7 OFF) SHEARED.
